|change from atripla to viraday
Feb 20, 2011
am on atripla but at the moment atripla has run out of stoke in all meager supplies in Zambia so my doctor has put me on a drug label 'viraday' from India.am not comfortable of changing names to my medicine,please help me to find out if its ok.
| Response from Dr. Henry
Viraday is the generic equivalent of Atripla manufactered by Cipla an Indian company with a good reputation-generally should not be a problem from Atripla to Viraday. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Diarrhea After Deep Kissing Worried I Have HIV
- Flu Symptoms After Anal Sex Without Condom Does It Mean I Have HIV
- Itchy Balls After Oral Sex Hooker Does It Mean I Have HIV
- Oral Ulcers After Licking Vagina Sign Of HIV AIDS
- Penis Discharge After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Sore On Tongue After Rubbing Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.